... years of oxycontin/heroin addiction. i have a psychiatrist, and he is going to prescribe me clonidine, valium, ambien, trazadone... i need medication for RLS. i plan on asking him when i see him on wensday what the best medication for the unbearable RLS symtoms i know ill be getting during the taper of the methadone. although ill be doing a very slow taper, (5 mg a week, followed by 2 1/2 a week, follow by 1 mg a week... over like, a 6 month period), i want to be prepared for the RLS, since i have meds for all the rest of the withdrawal symptoms. i have looked it up online, done A LOT of research, and so far, the meds best used for RLS are muscle relaxtants like soma, cyclobenzaprine, requip, mirapex, , and pain meds like tramadol. combinding one or two of these muscle relaxers with high doses of the valium and clonidine, also combinded with constant hot baths with saline bath salts and hot showers, along with working out (going on long walks twice a day, or riding my bike twice a day), can anyone confirm that the RLS ill be going through will be greatly reduced if i stick to this regiment? im confident that it will, especially if my psychiatrist will confirm my "list" of RLS pain meds. but, i need some sort of validation from other addicts who have been through a slow taper through a clinic, that my combination of drugs/hot baths/working out will help me get through the taper with very little pain. im very scared which is why i want to make sure i have this stash of meds prepared for me when im ready to taper, but i need to make sure it is the right combination. does ANYONE out there know out of the meds i mentioned, which are the right combo for RLS and general muscle pain and insomnia??? HELP PLEEAAASEE!!
Opiate Withdrawal - I am on 140 mg of methadone daily through a private clinic to help me get off 3?
- 8 Nov 2010 by taytaySF415
- 17 January 2018
- ambien, oxycontin, valium, anxiety, opiate withdrawal, pain, restless legs syndrome, clonidine, heroin, methadone, trazodone, withdrawal, addiction, opiate
Having just gotten off suboxone, and not having too bad a time with rls or rwbs, without any of those medicines, I would like to reassure you that your slow taper, walking and meds will really help you. If there is a way to slow it down a bit more, that would really help. Methadone and suboxone are long acting opiate replacements therefore they hang around the brain longer and have longer withdrawal. I know if you taper it really slowly, the brain gets used to that lower dose easier. I did have some rls but the walking really helped. I also got back on my amitriptyline, an old antidepressant that helps you sleep and helps a bit with fibro pain.
I truly was fearful of coming off the subs even though I did it slowly and did what I was supposed to.As pill dependents we really are scared of withdrawal, I had read so much bad stuff about coming off subs and there was one member who kept telling me it wouldn't be too bad, and then I saw one of my old group members and he said the same thing, and they were both right. Make sure you have some support, it will help alot. On the meds you listed for rls, we had someone write in that mirapex and requip did NOT work for rls during subs withdrawal. Your list of meds will help you though, just don't think you need a separate one for rls since you have the clonidine and valium and will be walking regularly. Keep the faith, and keep busy during the waking hours, we'll be here also. Pattishan61
for me the combo of neurontin and clonazepam works wonders for my RLS
I fell your pain. I don't have ELS, but I have taken methadone everyday for the past 3&1/2 yrs and I don't have the money to pay for my meth and can't even.sleep I am so scared. I won't be able to afford to dose again til Dec 2nd cuz that's the next time my hubby gets paid. I sm so scared I can't stop cryi.g. the thought of withdrawals terrifies me. I also am coming down ready to get off and I am afraid this setback will put me back at square one. GOOD LUCK with your situation and pleadr pray for me during this time. I.have never been such a wreck in my life. Sure wish I has a xanax at this time to calm me down so I can sleep
I wish I had more advice for u. Sorry. I have so much goi.g thru my mind my whole body is shaking and cant stop crying. My poor hubby is beside himself.scared he is gonna lose me.
I am tapering 3 mg a month from 135 mg. Can I do more and feel comfortable?
Do you mind if I ask where your from?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Jul 2010 • 1 answer
I am currently a member of a private, 85 dollars a week Methadone Clinic. I started on it because I?
Updated 10 Mar 2012 • 5 answers
Updated 8 Jan 2011 • 4 answers
Updated 13 Feb 2012 • 5 answers
Updated 30 Apr 2017 • 4 answers